Pacific Journal of Mathematics

Ideal neighbourhoods in a ring.

H. Subramanian

Article information

Source
Pacific J. Math., Volume 24, Number 1 (1968), 173-176.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991611

Mathematical Reviews number (MathSciNet)
MR0220779

Zentralblatt MATH identifier
0155.07902

Subjects
Primary: 16.98

Citation

Subramanian, H. Ideal neighbourhoods in a ring. Pacific J. Math. 24 (1968), no. 1, 173--176. https://projecteuclid.org/euclid.pjm/1102991611


Export citation

References

  • [1] L. Gillman, Rings with Hausdorff structure space, Fund. Math. 45 (1957), 1-16.
  • [2] L. A. Hinrichs, Open ideals in C(x), Pacific J. Math. 14 (1964), 1255-1263.